# SDR QXEA2024013100024

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 15,086 hours, 10,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LUMINESCENCE STRIP DETACHED IN FRONT OF SEAT 1C. REMOVED FROM SERVICE. REINSTALLED PHOTOLUMINESCENT STRIP FWD OF SEAT 1C IAW AMM 33-50-21-400-801-A. NO FURTHER DEFECTS. RETURNED TO SERVICE.
